weird side effect

3 posts / 0 new
Last post
Lupe
Offline
Last seen: 7 years 6 months ago
Joined: 2010-06-13 03:24
weird side effect

I have done henna on my hair twice before, each one year apart. I just did henna again for the third time, but this time something weird happened. I did henna Friday night and left it on over night, and when I woke up Saturday morning to use the bathroom, my urine was a greenish brown. My guess is that it's from doing henna on my hair but it never happened to me before. Has this happened to anyone else?

Sorry if it's an inappropriate question, but it really surprised me and got me thinking how safe is this?

CCartwrightJones
Offline
Last seen: 2 years 8 months ago
admin
Joined: 2010-04-27 18:23
Re: weird side effect

This is unusual, but it happens and appears to be completely harmless.

It is a metabolyte of lawsone in combination with some second factor, such as "what you ate" because the same person may have green urine one time and not the next dozen times. 

Rhubarb (which also has a quinone dye molecule) does the same thing.

ACWN
Offline
Last seen: 3 years 7 months ago
Joined: 2010-05-08 13:33
Re: weird side effect

As does eating a lot of asparagus. Dont worry, it happens to other folks too. Theres a thread on the old forum thats 30+ posts long of people reporting the same thing. A lot of folks seem to have it happen when they do it over night... and some think it may be linked to "that time of the month" for us ladies. Hormone changes and all that, but we arent too sure what causes it exactly. It'll pass. Just stay hydrated and itll pass faster. :)

Log in or register to post comments